Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kuksin Sergei Borisovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. Sergei Kuksin, “Asymptotic properties of integrals of quotients when the numerator oscillates and the denominator degenerates”, Zhurn. matem. fiz., anal., geom., 14:4 (2018), 510–518  mathnet  crossref

   2016
2. L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Proc. Steklov Inst. Math., 295 (2016), 129–147  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2013
3. S. B. Kuksin, A. I. Neishtadt, “On quantum averaging, quantum KAM, and quantum diffusion”, Russian Math. Surveys, 68:2 (2013), 335–348  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)
4. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Russian Math. Surveys, 68:2 (2013), 383–387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019